MathSciNet Relay Station
MathSciNet bibliographic data
MR2334495 81R05 (15A30)
Ohno, Hiromichi; Petz, Dénes; Szántó, András Quasi-orthogonal subalgebras of $4\times4$ matrices. Linear Algebra Appl. 425 (2007), no. 1, 109–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement